# SDR USAA2013102300009

- Difficulty date: October 4, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 7 AT RUDDER STA 561, RIB 11. REPLACED RUDDER HINGE ARM FITTING NR 7 AT RUDDER STA 561, RIB 11 IAW A319 SRM 51-42-11.
